# SDR 71033

- Difficulty date: May 26, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Aircraft time: 19,229 hours, 28,592 cycles
- Engine: Pwa PT6*
- System (JASC): 3210 · Main Landing Gear
- Part: Strut Wiper
- Condition: Loose
- Location: Mlg
- Component: Mlg
- Component part number: 114810000608
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A WALK AROUND (PREFLIGHT) THE CREW DISCOVERED THE STRUT WIPER WAS LOOSE. MAINTENANCE REMOVED AND REPLACED THE RT MAIN LANDING GEAR ASSEMBLY.
